brain-icon

Pain in back of head

Hey Doc, Since last Saturday I've been experiencing pain at the back of my head.I visited a general physician on Monday who checked my fever (101°) n concluded d pain is bec of viral fever. Medicines prescribed on Monday: Aceproxyvon Hustafree The pain at back of head is a pricking pain which escalates in the moring...sometimes estending to back of ear and hurting on both sides.This makes it difficult to eat as movement of jaw or any locomotive movement of head hurts. I did a CBC ESR test with platelet count 1.51 lk/cm..& ESR as 25 Doc rechecked on Wed..fever was still high(99.5°).Medicines advised Aceproxyvon Crudsef-l I did a repeat platelet count today..it is 1.13 lk/cmm Requesting advise on d next course of action& probable cause. PS: The pain is really antagonizing. Also pain drops after 3-4 hrs of intake of medicine...body temp is also stable then(98.5°)
views-icons 68 Views Bookmark this Answer
Bookmark
v

Answers (3)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. J.Mariano Anto Bruno Mascarenhas
Neurosurgeon 17 yrs exp Chennai

Free 3 day follow up

Chat Now

₹700 for 24 hrs

Take Complete Rest Take Tab.Paracetamol Keep Checking Blood Platelet levels once every two days till fever settles
Next Steps
Take Complete Rest Take Tab.Paracetamol Keep Checking Blood Platelet levels once every two days till fever settles
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Deepthi Rao Gorukanti
General Physician 1 yrs exp Hyderabad
Do you have any pain in ear? Any giddiness? If so there can be middle ear infection,spreading and causing fever and headache.. However low platelet is suggestive of viral fever/malaria..which can also have associated headache. There are numerous causes of such condition,needs a through examination and evaluation to come to diagnosis. Consult physician for furthur evaluation. Minimum precaution is do not use any pain killers except paracetamol in view of falling platelets.moniter platelets every day. Take plenty of fluids and rest. If necessary ct scan of brain and csf analysis.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Lohith
General Physician 14 yrs exp Bangalore
There is a significant reduction in platelet level. With headache and lowering levels, you need detailed evaluation to find out the cause. Several infections can cause reduction in platelets and dehydration due to fever could be the reason for headache.
Next Steps
You certainly require another consultation and possibly blood investigation
Health Tips
Watch out for any bleeding/repeated vomiting or Skin Rash
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO